# SDR AWXA0000462

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 51,439 hours, 31,776 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT HORIZONTAL STAB LEADING EDGE HAS 2 AREAS OF DAMAGE 72 INCHES AND 74 INCHES FROM THE I/B END.  FABRICATED AND INSTALLED LEADING EDGE REPAIR IAW B737 SRM 55-10-01 AND SRM 55-10-09.
